# SDR SWAA2025123055923

- Difficulty date: December 26, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 59,483 hours, 35,927 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FA FLASHLIGHT NOT BLINKING.   REMOVED & REPLACED THE FWD FA FLASHLIGHT BATTERY IAW AMM 25-64-00.  OPS CHECKED GOOD. ACFT GOOD TO GO.
